# SDR QXEA0100016

- Difficulty date: January 11, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 24,020 hours, 33,666 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Condition: Malfunctioned
- Location: Feather System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IDA - NR 2 PROP WILL NOT COME OUT OF FEATHER.  GROUND RUN, COULD NOT DUPLICATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
